MathSciNet Relay Station
MathSciNet bibliographic data
MR2395479 33E17 (15A52 34M55 47B35 60F99 82B44)
Baik, Jinho; Buckingham, Robert; DiFranco, Jeffery Asymptotics of Tracy-Widom distributions and the total integral of a Painlevé II function. Comm. Math. Phys. 280 (2008), no. 2, 463–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement